Almost perfect domains

Tom 95 / 2003

S. Bazzoni, L. Salce Colloquium Mathematicum 95 (2003), 285-301 MSC: Primary 13G05; Secondary 13C12. DOI: 10.4064/cm95-2-11

Streszczenie

Commutative rings all of whose quotients over non-zero ideals are perfect rings are called almost perfect. Revisiting a paper by J. R. Smith on local domains with TTN, some basic results on these domains and their modules are obtained. Various examples of local almost perfect domains with different features are exhibited.

Autorzy

  • S. BazzoniDipartimento di Matematica Pura e Applicata
    Università di Padova
    Via Belzoni 7
    35131 Padova, Italy
    e-mail
  • L. SalceDipartimento di Matematica Pura e Applicata
    Università di Padova
    Via Belzoni 7
    35131 Padova, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek